MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION HIGH CONFIG; TRANSPORT, PATIENT, POWERED

STRYKER MEDICAL-KALAMAZOO 6257 XPEDITION HIGH CONFIG; TRANSPORT, PATIENT, POWERED
Catalog Number 625705550002
Medical Device Problem Codes Unintended System Motion (1430); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Unspecified Musculoskeletal problem (4535)
Date of Event 12/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device was used to go down the front stairs of a single family residence while it was raining.When the device hit the second step, it started to slip and lost traction, sliding to the third step.The loss of traction caused the weight of the device to tweak the provider's back and pulled him down.Later, the provider complained that his back really hurt.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As a result of the reported event, a stryker (b)(6) made multiple attempts to gather further information.These attempts included an email communication on january 18th, 2024 and february 1st, 2024.As no response was received, a written email was sent on may 29th, 2024 requesting the customer to respond with the requested information.Based on the information provided in the event description, the stryker (b)(6) determined that the alleged tracks descending too fast was likely not due to a component level defect but due to the user losing control on the wet stairs.Multiple attempts have been made to gather the serial number, further information surrounding the event, and the resolution, with no response received.Should a response be received, this complaint may be reopened and updated accordingly.

Brand Name
6257 XPEDITION HIGH CONFIG
Common Device Name
TRANSPORT, PATIENT, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
alex wibert
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18504959
Report Number0001831750-2024-00011
Device Sequence Number7900817
Product Code ILK
UDI-Device Identifier07613327581607
UDI-Public07613327581607
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K222818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number625705550002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer12/22/2023
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown